Abstract and Applied Analysis

Lie Group Solutions of Magnetohydrodynamics Equations and Their Well-Posedness

Fu-zhi Li, Jia-li Yu, Yang-rong Li, and Gan-shan Yang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Based on classical Lie Group method, we construct a class of explicit solutions of two-dimensional ideal incompressible magnetohydrodynamics (MHD) equation by its infinitesimal generator. Via these explicit solutions we study the uniqueness and stability of initial-boundary problem on MHD.

Article information

Abstr. Appl. Anal., Volume 2016, Special Issue (2016), Article ID 8183079, 8 pages.

Received: 27 June 2016
Accepted: 20 September 2016
First available in Project Euclid: 25 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Li, Fu-zhi; Yu, Jia-li; Li, Yang-rong; Yang, Gan-shan. Lie Group Solutions of Magnetohydrodynamics Equations and Their Well-Posedness. Abstr. Appl. Anal. 2016, Special Issue (2016), Article ID 8183079, 8 pages. doi:10.1155/2016/8183079. https://projecteuclid.org/euclid.aaa/1485313516

Export citation


  • D. Cordoba and C. Marliani, “Evolution of current sheets and regularity of ideal incompressible magnetic fluids in 2D,” Communications on Pure and Applied Mathematics, vol. 53, no. 4, pp. 512–524, 2000.
  • D. Biskamp, Nonlinear Magnetohydrodynamics, vol. 1 of Cambridge Monographs on Plasma Physics, Cambridge University Press, Cambridge, Uk, 1993.
  • Q. L. Chen, C. X. Miao, and Z. F. Zhang, “The Beale-Kato-Majda criterion for the 3D magneto-hydrodynamics equations,” Communications in Mathematical Physics, vol. 275, no. 3, pp. 861–872, 2007.
  • J. Wu, “Viscous and inviscid magnetohydrodynamics equations,” Journal d'Analyse Mathématique, vol. 73, pp. 251–265, 1997.
  • C. Cao and J. Wu, “Global regularity for the 2D MHD equations with mixed partial dissipation and magnetic diffusion,” https://arxiv.org/abs/0901.2908.
  • C. He and Z. Xin, “Partial regularity of suitable weak solutions to the incompressible magnetohydrodynamic equations,” Journal of Functional Analysis, vol. 227, no. 1, pp. 113–152, 2005.
  • V. Vyalov, “Partial regularity of solutions to the magnetohydrodynamic equations,” Journal of Mathematical Sciences (New York), vol. 150, no. 1, pp. 1771–1786, 2008.
  • M. Sermange and R. Temam, “Some mathematical questions related to the MHD equations,” Communications on Pure and Applied Mathematics, vol. 36, no. 5, pp. 635–664, 1983.
  • P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107, Springer, New York, NY, USA, 2nd edition, 1993.
  • S. Yang and C. Hua, “Lie symmetry reductions and exact solutions of a coupled KdV-Burgers equation,” Applied Mathematics and Computation, vol. 234, pp. 579–583, 2014.
  • S. Shen, C. Qu, and Q. Huang, “Lie group classification of the \emphN-th-order nonlinear evolution equations,” Science China Mathematics, vol. 54, no. 12, pp. 2553–2572, 2011.
  • E. Casella, P. Secchi, and P. Trebeschi, “Global classical solutions for MHD system,” Journal of Mathematical Fluid Mechanics, vol. 5, no. 1, pp. 70–91, 2003.
  • X. Liao, The Stability of the Theory, Method and Application, Huazhong University of Science and Technology Press, 2nd edition, 2010.
  • W. Song, H. Li, G. Yang, and G. X. Yuan, “Nonhomogeneous boundary value problem for (\emphI, \emphJ) similar Solutions of incompressible two-dimensional Euler equations,” Journal of Inequalities and Applications, vol. 2014, no. 1, article 277, 2014.
  • M. D. Gunzburger, A. J. Meir, and J. S. Peterson, “On the existence, uniqueness, and finite element approximation of solutions of the equations of stationary, incompressible magnetohydrodynamics,” Mathematics of Computation, vol. 56, no. 194, pp. 523–563, 1991.
  • L.-J. Yang and J.-M. Wang, “Staility of a damped hyperbolic Timoshenko system coupled with a heat equation,” Asian Journal of Control, vol. 16, no. 2, pp. 546–555, 2014.
  • G. Yang, $\delta $-Viscosity solution, blow up solution and global solution of multidimensional Landau-Lifshitz equations [Ph.D. thesis], China Academy of Engineering Physics, Sichuan, China, 2002.
  • V. I. Yudovitch, “Non-stationary flow of an ideal incompressible liquid,” USSR Computational Mathematics and Mathematical Physics, vol. 3, no. 6, pp. 1407–1456, 1963. \endinput